# SDR CA040412004

- Difficulty date: February 21, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 10,765 hours
- Engine: Garrtt TPE33110
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 571531025
- Condition: Cracked
- Location: Bleed Air
- Part time: 10,921 hours, 10,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE CREW NOTICE AN INTERMITENT WING O/H WARNING. MAINTENANCE WAS CONTACTED AND THE AIRCRAFT INSPECTED. INSPECTION REVEALED A CRACK IN BLEED AIR TUBE PN 5715310-25. THE TUBE WAS REPLACE. THERE WAS NO RESULTING DAMAGE FROM THE BLEED AIR LEAK.
